# SDR SWAA2023032720727

- Difficulty date: March 25, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 62,770 hours, 37,459 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Condition: Elongated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING LOWER SKIN FIXED TRAILING EDGE PANEL HAS FIVE ENLARGED FASTENER HOLES<[01] REPAIRED IAW SRM 57-51-01-2R-1 AND SRM 51-70-05 2R-8 AND SRM 51-70-14. PERFORMED A NDT TEST PER 737 NDT PART 1 51-01-01. NO DELAMINATION FOUND.;[02] REFINISH REPAIR AREA PER SRM 51-70-05-2R8 AND AMM 51-21-99.;[03] REPAIRED IAW SRM 57-51-01-2R-1 AND SRM 51-70-05 2R-8 AND SRM 51-70-14. PERFORMED A NDT TEST PER 737 NDT PART 1 51-01-01. NO DELAMINATION FOUND.
